# SDR DALA2024040103927

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION FLOOR BEAM -Y1162.5 AND FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM -Y1162.5 AND FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11-801 AND AS PER A319 SRM 51-72-11-911. (0271537)
